Literature by the same author
plus at Google Scholar

Bibliografische Daten exportieren
 

Mathematische Quellen zur Rechtsgeschichte : Das Problem des Hermaphroditen

Title data

Rebstock, Ulrich:
Mathematische Quellen zur Rechtsgeschichte : Das Problem des Hermaphroditen.
In: Die Welt des Orients. Vol. 20/21 (1989) . - pp. 99-114.
ISSN 2196-9019

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Research Institutions
Research Institutions > Collaborative Research Centers, Research Unit
Result of work at the UBT: No
DDC Subjects: 200 Religion > 290 Other religions
Date Deposited: 01 Mar 2021 13:56
Last Modified: 10 May 2023 13:06
URI: https://eref.uni-bayreuth.de/id/eprint/63504